Thanks for the answer on the chest MRI. I have now been on 60 mg of Cymbalta for 2 weeks and 1 mg per day of clonazepam, the latter of which which have helped calm my panic attacks somewhat.
I worry so much about the mid chest and back pain and tight breathing sensations being something awful like cancer that it consumes me. It's an awful way to not live life and be miserable and constantly scared.
I am hoping that the Cymbalta kicks in in a couple more weeks and also helps reduce the pain, as it is one of the snri meds that can help with pain. Do you have any other suggestions??
I live life in fear of cancer and associate lasting pains with it so it becomes a vicious cycle. I have had so many tests and my dr wont do anymore in any event and says there is no way my chest pain is cancer based on all of the negative tests.
My psychiatrist who I just started seeing 2 weeks ago says its hypochondria and pysco somatic type pain made much worse by my phobia of cancer and the severe depression anxiety and panic attacks I suffer from. I have had relatives die of cancer, which doesn't help the situation and in 2001 saw for 6 months lung cancer eat my father in law down to the bone and I was there when he died and I have been petrified of Cancer ever since.
Any suggestions you have would be most welcome as I want to try and start enjoying life again and have the mid chest and back pain/tight breathing sensations eventually fade away.
Hi Dr Junig, one question in addition to the above ones. Can either Cymbalta Clonezepam or Ativan cause tight chest breathing sensations, dizziness when getting getting up from lying down or on off light tingling (electric type) sensations throughout the body especially in the back of the head and limbs? I have noticed the tight breathing and tingling since I started these meds. I have had allot of recent tests including a clear head MRI back in January/09 and a clear chest and abdominal ct scan in April. My nuclear stress test and echocardiogram were also okay. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.